# SDR 07FDEA00375

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 70,536 hours, 28,116 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT UPPER TE MLG SUPPORT BEAM UPPER SURFACE  IS FRETTED AT WING PNL INTERFACE BS 938-944, SEE SNRM N00178.  BLENDED AREA REF SRM 51-10-03 FIG ITEM 7.  TREATED AND PRIMED, AND TEFLON PAINTED AREA REF WRI 32108492 AND EA NR 7-32-7-107630.
